On the closure of Baire classes under transfinite convergences

Tom 183 / 2004

Tamás Mátrai Fundamenta Mathematicae 183 (2004), 157-168 MSC: Primary 26A21. DOI: 10.4064/fm183-2-6


Let $X$ be a Polish space and $Y$ be a separable metric space. For a fixed $\xi <\omega_{1}$, consider a family $f_{\alpha}\colon\, X \to Y~( \alpha<\omega_{1})$ of Baire-$\xi $ functions. Answering a question of Tomasz Natkaniec, we show that if for a function $f\colon\, X \to Y$, the set $\{ \alpha < \omega_{1}\colon\, f_{\alpha}(x) \neq f(x)\}$ is finite for every $x \in X$, then $f$ itself is necessarily Baire-$\xi$. The proof is based on a characterization of $\Sigma^{0}_{\eta}$ sets which can be interesting in its own right.


  • Tamás MátraiDepartment of Analysis
    Eötvös Loránd University
    Pázmány Péter sétány 1//C
    1117 Budapest, Hungary

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek